Breathing Exercises

Improper breathing can disturb the oxygen and carbon dioxide exchange in the body and might contribute to anxiety, stress, and other disturbances. Breathing exercises can be useful in reducing and managing stress. It also helps people with chronic lung diseases like asthma and COPD (chronic obstructive pulmonary disease).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am having nightmares at night. How to stop having it?

Query: Hi doctor, I have nightmares in the night. How can you help me not have them?  Read Full »


Dr. Aditya Gupta

Answer: Hello,Welcome to icliniq.com.Nightmare in adults can be due to various reasons. The most common of them being not having a good sleep.Practice sleep hygiene such as sleeping and waking up at the regular time, avoiding caffeinated drinks for at least 8 hours before sleep, avoid using television, mobi...  Read Full »

I am not able to breathe and losing control of myself. Do I need to visit ER?

Query: Hi doctor, I am a 26 year old female. My weight is about 310 to 315 lbs. My height is 5'7". I am in need to know if I am crazy or need to go to the ER. I have for some time now been having these sorts of attacks. I could not breathe, feel extremely hot and break in sweats. My chest is tight. My eyes...  Read Full »


Dr. Amit Dhamankar

Answer: Hi, Welcome to icliniq.com. It all seems to be an acute panic attack or acute anxiety attack. You need to distress yourself. Lifestyle modification will suit you better like meditation, yoga, aerobics, zumba, and breathing exercise. Still, if the symptoms are distressing, then I suggest you the fo...  Read Full »

What is the cause for having sudden heart pain while lifting heavy things?

Query: Hi doctor, Sometimes, I have sudden pain in my heart. But it goes away very quickly. Sometimes I feel this when I lay down. I think that it occurs due to lifting of heavy things. Kindly help me. I do not want to trouble my parents as my grandfather is sick. I do not want to be a hassle to them. ...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hi, Welcome to icliniq.com. Sudden onset and offset of pain in the chest usually occur due to muscular and skeletal causes. It can also occur due to trauma. This pain aggravates with movements and deep breathing. The other cause of having this pain can be precordial catch syndrome. In this con...  Read Full »

I suffer from self-harming behavior. How to manage it?

Query: Hi doctor,I am suffering from self-harming behavior. Whenever I feel emotional, I am doing it without my knowledge. It happens all the time. I am very scared to go and meet a doctor, so I diced to come here. I am just confused. Please help.  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Certain things that will help you are instead of self-harm express your emotions through painting or writing down. Practice relaxation techniques like breathing exercise and yoga. Whenever you feel like harming yourself, please take a hot shower or listen to music. Eve...  Read Full »

Is a blood oxygen level of 92 percent normal?

Query: Hello doctor, I have difficulty in breathing, and my oxygen level is 92 percent.  Read Full »


Dr. N Ashok Viswanath

Answer: Hello, Welcome to icliniq.com. It is better to start with a steroid if SpO2 goes less than 90%. For now, we will start with anti-inflammatory, multivitamin, and antiviral drugs. 1. Tablet Combiflam (Ibuprofen + Paracetamol) 1 tablet in the morning, afternoon, and night (after food). 2. Tablet Li...  Read Full »

What are the possible causes for persistent fever for more than three days?

Query: Hello doctor, My father is a 61-year-old, and he started having symptoms of COVID-19 before nine days. His blood reports and HRCT report (4/25) before three days came normal. The only major problem is that he is having fever for the past five days (average 1010F), his oxygen level is around 96 %, a...  Read Full »


Dr. N Ashok Viswanath

Answer: Hello, Welcome to icliniq.com. Before proceeding to the treatment, I would like to know few details: Is the oxygen saturation dropping from 98 or 99 to 96? Is he having any other symptoms like loss of smell or taste, cough, or breathlessness? Kindly get back to me with the above-asked detai...  Read Full »

How can post-fibrosis of lung be treated?

Query: Hello doctor, My husband is a person with diabetes and was discharged from the hospital after COVID treatment one and half months back. His CT showed early fibrosis at the time of admission. The doctor advised us to repeat the CT after around a month. We got it done today, and I am attaching the re...  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to HRCT (high resolution computed tomography) of the chest report (attachment removed to protect the patient's identity), some scattered areas of fibrosis in both lungs and prominent mediastinal lymph nodes are seen. Ground glas...  Read Full »

What causes crackling sound in the chest on exhaling?

Query: Hello doctor, I am facing some internal issues for one month. As I exhale, some crackling sound occurs from my chest. I consulted a heart specialist and have done my 2-D echocardiogram test plus ECG test, but everything seems fine, the doctor said. Then I took a chest X-ray, and my chest X-ray was ...  Read Full »


Dr. Sreenivasa Rao

Answer: Hello, Welcome to icliniq.com. I read your concern. In my opinion, that cracking sound could be from joints of the thorax since you ruled out internal organ issues. The cracking sounds could also be due to air spaces inside the lungs, and certain phenomenon causes those sounds due to fluid moveme...  Read Full »

How to manage antidepressant discontinuation syndrome?

Query: Hi doctor, I am a 21 year old female with a history of the major depressive disorder and generalized anxiety disorder, including an extensive family history of both as well. Currently, on 300 mg of Bupropion (Wellbutrin) and 150 mg of Venlafaxine (Effexor), each once daily, taken in the mornings. I ...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Antidepressant discontinuation is unlikely here as there had been no change in drug dosage recently unless you had missed a dose. These brain zaps could be due to stress or the medication itself and usually stops on their own after some time. In my opinion practising r...  Read Full »

Why do I stammer while speaking in front of a crowd?

Query: Hi doctor,I am a 32-year-old male. Since childhood, I have stammering problems. It does not happen always. But when I start speaking to someone in front of others or when giving a presentation, I start to have tachycardia, palpitations, chest pain, headache, and sweating. I also have constipation. I...  Read Full »


Dr. Satyabrata Panigrahi

Answer: Hi, Welcome to icliniq.com. Be relaxed. You get better results while being relaxed. Some relaxation exercises like one word one tap and reducing the rate of speech, open mouth approach, and changing your suprasegmental aspect of speech will help a lot. Do not anticipate and use the technique. In t...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.